# SDR REXA2021110400930

- Difficulty date: October 21, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 601R1340311
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH AILERON BUSHING LUG D BORE OUT OF LIMITS MEASURED @ .7494 MAX
ALLOWED .7488, REO REQ'D.                                       
"	"REPAIRED L/H AILERON BUSHING JUG D AND INSTALLED BUSHING IAW MHIRJ
REO 690-57-61-231 REV-- 2021-10-19.  WVAC EMP #7358               
"
